# SDR A6WA200740282

- Difficulty date: May 28, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,076 hours, 10,861 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052141
- Condition: Dented
- Location: Fs 169-174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NOSE SKIN PANEL PN 600-33052-141 IS DENTED 3 INCHES LONG  BY 2 INCHES WIDE BY 0.100 DEEP BETWEEN FS 169.00 AND FS 174.00.  S/D - MAINTENANCE REMOVED AND REPLACED SKIN PANEL P/N 600-33052-141 BETWEEN FS 169.00 AND 174 IAW CRJ 200 SRM 51-42-06. (K)
